# SDR DXTA2025021202329

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 9,111 hours, 7,105 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A-I WINGSTB FAIL YELLOW CAS: CLIMBING OUT OF KTUL  A-I WINGSTAB FAIL CAS ILLUMINATED. RAN QRH, MESSAGE PERSISTED,     PERFORMED TROUBLESHOOTING AND CHECKS. OPS CHECK GOOD. IAW PHENOM 300 AMM TASK 36-00-00-710-S01-A
